# SDR SWAA2025123156425

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N8740A
- Make and model: Boeing 737-8
- Aircraft serial: 61860
- Aircraft time: 15,185 hours, 7,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FA FLASHLIGHT INOPERATIVE.   PERFORMED OPS TEST PER AMM 25-64-00. FOUND OK.
